# SDR AUS20021137

- Difficulty date: October 9, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Generator
- Part number: 503890571
- Condition: Faulty
- Location: Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(AUS) RT PROPELLER TACH-GENERATOR FAULTY.
